# SDR AALA202508183034

- Difficulty date: August 8, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR STOP FITTING AT BS 344, S7L GOUGED.  REPLACED STOP FITTING PER AMM 52-11-01.
